# SDR HALA2021111500203

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 31,604 hours, 4,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 399 DOOR 4R SLIDE DISARMED PIN CAN BE INSERTED IN DOOR WHEN DOOR IS IN THE ARMED POSITION. CORRECTIVE ACTION: ADJUSTED EMERGENCY RELEASE MECHANISM. (2015987)
